# SDR DALA2025062204662

- Difficulty date: June 20, 2025
- Submitted: June 22, 2025
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 12,435 hours, 3,024 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5010, DIRTY SOCK SMELL DESCENDING THROUGH 5000 IDLE THRUST. CORRECTIVE ACTION: NBR 2 ENGINE FOUND OIL PUDDLE AT THE BASE OF THE FAN HUB. CLEANED EXCESS OIL AND REPLACED O-RING ON THE FAN SHAFT COVER IAW AIRBUS AMM 72-15. ALSO REPLACED BOTH RECIRC FILTERS IAW AIRBUS AMM 21-21. NBR 1 ENGINE REPLACED FAN SHAFT COVER O'RING. (LP 7077807)
